Back
 JAMP  Vol.4 No.2 , February 2016
The Exact Solutions of Such Coupled Linear Matrix Fractional Differential Equations of Diagonal Unknown Matrices by Using Hadamard Product
Abstract: In this paper, we present the general exact solutions of such coupled system of matrix fractional differential equations for diagonal unknown matrices in Caputo sense by using vector extraction operators and Hadamard product. Some illustrated examples are also given to show our new approach.
Cite this paper: Al-Zuhiri, Z. , Al-Zhour, Z. and Jaber, K. (2016) The Exact Solutions of Such Coupled Linear Matrix Fractional Differential Equations of Diagonal Unknown Matrices by Using Hadamard Product. Journal of Applied Mathematics and Physics, 4, 432-442. doi: 10.4236/jamp.2016.42049.
References

[1]   He, J. (1998) Nonlinear Oscillation with Fractional Derivative and Its Applications. International Conference on Vibrating Engineering, Dalian, 288-291.

[2]   He, J. (1999) Some Applications of Nonlinear Differential Equations and Their Approximations. Bulletin of Science and Technology, 15, 86-90.

[3]   He, J. (1998) Approximate Analytical Solution for Seepage Flow with Fractional Derivatives in Porous Media. Computer Methods in Applied Mechanics and Engineering, 167, 57-68.
http://dx.doi.org/10.1016/S0045-7825(98)00108-X

[4]   Grigorenko, I. and Grigorenko, E. (2003) Chaotic Dynamics of the Fractional Lorenz System. Physical Review Letters, 91, 34-101.
http://dx.doi.org/10.1103/PhysRevLett.91.034101

[5]   Mainardi, F. (1997) Fractional Calculus: Some Basic Problems in Continuum and Statistical Mechanics, Fractals and Fractional Calculus in Continuum Mechanics. Springer-Verlag, New York, 291-348.
http://dx.doi.org/10.1007/978-3-7091-2664-6_7

[6]   Kilbas, A., Srivastava, H. and Trujillo, J. (2006) Theory and Applications of Fractional Differential Equations. Elsevier, San Diego.

[7]   Momani, S. and Shawagfeh, N. (2006) Decomposition Method for Solving Fractional Riccati Differential Equations, Applied Mathematics and Computation, 182, 1083-1092.
http://dx.doi.org/10.1016/j.amc.2006.05.008

[8]   Momani, S. and Odibat, Z. (2006) Analytical Approach to Linear Fractional Partial Differential Equations Arising in Fluid Mechanics. Physics Letters A, 355, 271-279.
http://dx.doi.org/10.1016/j.physleta.2006.02.048

[9]   Momani, S. and Odibat, Z. (2007) Homotopy Perturbation Method for Nonlinear Partial Differential Equations of Fractional Order. Physics Letters A, 365, 345-350.
http://dx.doi.org/10.1016/j.physleta.2007.01.046

[10]   Odibat, Z. and Momani, S. (2008) Modified Homotopy Perturbation Method: Application to Quadratic Riccati Differential Equation of Fractional Order. Chaos, Solitons and Fractals, 36, 167-174.
http://dx.doi.org/10.1016/j.chaos.2006.06.041

[11]   Odibat, Z. and Momani S. (2006) Application of Variational Iteration Method to Nonlinear Differential Equations of Fractional Order. International Journal of Nonlinear Sciences and Numerical Simulation, 7, 271-279.
http://dx.doi.org/10.1515/IJNSNS.2006.7.1.27

[12]   Hashim, I., Abdulaziz, O. and Momani, S. (2009) Homotopy Analysis Method for Fractional IVPs. Communications in Nonlinear Science and Numerical Simulation, 14, 674-684.
http://dx.doi.org/10.1016/j.cnsns.2007.09.014

[13]   Rawashdeh, E.A. (2006) Numerical Solution of Fractional Integro-Differential Equations by Collocation Method. Applied Mathematics and Computation, 176, 1-6.
http://dx.doi.org/10.1016/j.amc.2005.09.059

[14]   Mathai, A. and Haubold, H. (2008) Special Functions for Applied Scientists. Springer Science and Business Media Ltd., New York.
http://dx.doi.org/10.1007/978-0-387-75894-7

[15]   Wang, J. and Zhang, Y. (2010) Network Synchronization in a Population of Star-Coupled Fractional Nonlinear Oscillators. Physics Letter A, 374, 1464-1468.

[16]   Wang, Q. (2006) Numerical Solutions for Fractional KdV-Burgers Equation by Adomian Decomposition Method. Applied Mathematics and Computation, 182, 1048-1055.
http://dx.doi.org/10.1016/j.amc.2006.05.004

[17]   Kilicman, A. and Al-Zhour, Z. (2007) Kronecker Operational Matrices for Fractional Calculus and Some Applications. Applied Mathematics and Computation, 187, 250-265.
http://dx.doi.org/10.1016/j.amc.2006.08.122

[18]   Al-Zhour, Z. (2014) The General (Vetor) Solutions of Such Linear (Coupled) Matrix Fractional Differential Equations by Using Kronecker Structures. Applied Mathematics and Computation, 232, 498-510.
http://dx.doi.org/10.1016/j.amc.2014.01.079

[19]   Balachandran, K., Kokila, J. and Trujillo, J. (2012) Relative Controllability of Fractional Dynamicsystems with Multiple Delays in Control. Applied Mathematics and Computation, 64, 3037-3045.
http://dx.doi.org/10.1016/j.camwa.2012.01.071

[20]   Balachandran, K. and Kokila, J. (2012) On the Controllability of Fractional Dynamic Systems. International Journal of Applied Mathematics and Computer Science, 22, 523-531.

[21]   Al-Zhour, Z. (2012) Efficient Solutions of Coupled Matrix and Matrix Differential Equations. Intelligent Control and Automation, 3, 176-187.
http://dx.doi.org/10.4236/ica.2012.32020

[22]   Kiliçman, A. and Al-Zhour, Z. (2009) On the Connection between Kronecker and Hadamard Convolution Products of Matrices and Some Applications. Journal of Inequalities and Applications, 2009, Article ID: 736243.

[23]   Al-Zhour, Z. (2008) A Computationally-Efficient Solutions of Coupled Matrix Differential Equations for Diagonal Unknown Matrices. Journal of Mathematical Sciences: Advances and Applications, 1, 373-387.

[24]   Kiliçman, A. and Al-Zhour, Z. (2007) Vector Least-Squares Solutions of Coupled Singular Matrix Equations. Journal of Computational and Applied Mathematics, 206, 1051-1069.
http://dx.doi.org/10.1016/j.cam.2006.09.009

[25]   Al-Zhour, Z. and Kiliçman, A. (2007) Some New Connections between Matrix Products for Partitioned and Non-Partitioned Matrices. Computers & Mathematics with Applications, 54, 763-784.
http://dx.doi.org/10.1016/j.camwa.2006.12.045

[26]   Al-Zhour, Z. and Kiliçman, A. (2006) Matrix Equalities and Inequalities Involving Khatri-Rao and Tracy-Singh Sums. Journal of Inequalities in Pure and Applied Mathematics, 7, 496-513.

 
 
Top